# SDR AMTA200500854

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Loose
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG LT ENG OVHT DISPLAYED WITH ENG OVHT ILLUMINATED.  LGT EXTIN AFTER THRUST REDUCTION.  FOUND NR 1 ENG TEMP SENSOR SENSE LINE LOOSE ON FAN AIR MODULATING VALVE, SECURED IN PLACE, RAN ENGINE, OPS CHECK NORMAL.  (K)
